Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po pospisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2008 są ogólnodostępne (bezpłatnie).

Existence of quadratic Hubbard trees

Tom 202 / 2009

Henk Bruin, Alexandra Kaffl, Dierk Schleicher Fundamenta Mathematicae 202(2009), 251-279 MSC: Primary 37F20; Secondary 37B10, 37E25. DOI: 10.4064/fm202-3-4 Opublikowany online: 1 January 1970

Streszczenie

A (quadratic) Hubbard tree is an invariant tree connecting the critical orbit within the Julia set of a postcritically finite (quadratic) polynomial. It is easy to read off the kneading sequences from a quadratic Hubbard tree; the result in this paper handles the converse direction. Not every sequence on two symbols is realized as the kneading sequence of a real or complex quadratic polynomial. Milnor and Thurston classified all real-admissible sequences, and we give a classification of all complex-admissible sequences in \cite{BS}. In order to do this, we show here that every periodic or preperiodic sequence is realized by a unique abstract Hubbard tree. Real or complex admissibility of the sequence depends on whether this abstract tree can be embedded into the real line or complex plane so that the dynamics preserves the embedded, and this can be studied in terms of branch points of the abstract Hubbard tree.

Autorzy

  • Henk BruinDepartment of Mathematics
    University of Surrey
    Guildford GU2 7XH, United Kingdom
    e-mail
  • Alexandra KafflSchool of Engineering and Science
    Jacobs University Bremen
    P.O. Box 750 561
    D-28725 Bremen, Germany
    e-mail
  • Dierk SchleicherSchool of Engineering and Science
    Jacobs University Bremen
    P.O. Box 750 561
    D-28725 Bremen, Germany
    e-mail

Przeszukaj wydawnictwa

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek